CSpace

Browse/Search Results:  1-10 of 176 Help

Selected(0)Clear Items/Page:    Sort:
Boundary Stability Criterion for a Nonlinear Axially Moving Beam 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2022, 卷号: 67, 期号: 11, 页码: 5714-5729
Authors:  Cheng, Yi;  Wu, Yuhu;  Guo, Bao-Zhu
Favorite  |  View/Download:85/0  |  Submit date:2023/02/07
Mathematical models  Stability criteria  Structural beams  Vibrations  Strain  Numerical stability  Feedback control  Absolute stabilization  axially moving beam  boundary control  exponential stability  
A Weak Galerkin Finite Element Method Can Compute Both Upper and Lower Eigenvalue Bounds 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2022, 卷号: 93, 期号: 1, 页码: 21
Authors:  Liang, Qigang;  Xu, Xuejun;  Yuan, Liuyao
Favorite  |  View/Download:59/0  |  Submit date:2023/02/07
Eigenvalue problems  Upper and lower bound  Weak Galerkin method  High accuracy  
Error estimates of H(div)-conforming method for nonstationary magnetohydrodynamic system 期刊论文
ADVANCES IN COMPUTATIONAL MATHEMATICS, 2022, 卷号: 48, 期号: 5, 页码: 23
Authors:  Ding, Qianqian;  Mao, Shipeng;  Sun, Jiaao
Favorite  |  View/Download:64/0  |  Submit date:2023/02/07
Magnetohydrodynamics  Finite element method  H(div)-conforming element  Error analysis  Pressure-robust  
Error Estimates for Finite Element Approximation of Dirichlet Boundary Control for Stokes Equations in L-2(Gamma) 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2022, 卷号: 91, 期号: 2, 页码: 36
Authors:  Zhou, Kaiye;  Gong, Wei
Favorite  |  View/Download:101/0  |  Submit date:2022/04/29
Dirichlet boundary control  Stokes equations  Polygonal/polyhedral domain  Smooth domain  Finite elements  Error estimates  
Optimal convergence of finite element approximation to an optimization problem with PDE constraint* 期刊论文
INVERSE PROBLEMS, 2022, 卷号: 38, 期号: 4, 页码: 45
Authors:  Gong, Wei;  Tan, Zhiyu;  Zhou, Zhaojie
Favorite  |  View/Download:138/0  |  Submit date:2022/04/29
inverse source problem  optimal control  finite element method  a priori error estimate  a posteriori error estimate  adaptivity  rate optimality  
Optimal convergence of finite element approximation to an optimization problem with PDE constraint* * Wei Gong was supported by the Strategic Priority Research Program of Chinese Academy of Sciences (Grant No. XDB 41000000), the National Key Basic Research Program (Grant No. 2018YFB0704304) and the National Natural Science Foundation of China (Grant No. 12071468, 11671391). Zhaojie Zhou was supported by the National Natural Science Foundation of China under Grant No. 11971276. 期刊论文
Inverse Problems, 2022, 卷号: 38, 期号: 4
Authors:  Gong,Wei;  Tan,Zhiyu;  Zhou,Zhaojie
Favorite  |  View/Download:125/0  |  Submit date:2022/04/29
inverse source problem  optimal control  finite element method  a priori error estimate  a posteriori error estimate  adaptivity  rate optimality  
Energy-preserving fully-discrete schemes for nonlinear stochastic wave equations with multiplicative noise 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2022, 卷号: 451, 页码: 20
Authors:  Hong, Jialin;  Hou, Baohui;  Sun, Liying
Favorite  |  View/Download:125/0  |  Submit date:2022/04/29
Compact finite difference method  Interior penalty discontinuous Galerkin finite element method  Pade approximation  Averaged energy evolution law  Stochastic wave equation  Multiplicative noise  
STOCHASTIC CONVERGENCE OF REGULARIZED SOLUTIONS AND THEIR FINITE ELEMENT APPROXIMATIONS TO INVERSE SOURCE PROBLEMS 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2022, 卷号: 60, 期号: 2, 页码: 751-780
Authors:  CHEN, Z. H. I. M. I. N. G.;  ZHANG, W. E. N. L. O. N. G.;  ZOU, J. U. N.
Favorite  |  View/Download:74/0  |  Submit date:2023/02/07
inverse source problems  regularization  finite element approximation  stochastic error estimates  
Analysis of a Galerkin finite element method for the Maxwell-Schrodinger system under temporal gauge 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2021, 页码: 23
Authors:  Ma, Chupeng;  Zhang, Yongwei;  Cao, Liqun
Favorite  |  View/Download:109/0  |  Submit date:2022/06/21
error estimates  Galerkin finite element methods  time stepping scheme  Maxwell-Schrodinger  
An adaptive edge finite element DtN method for Maxwell's equations in biperiodic structures 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2021, 页码: 35
Authors:  Jiang, Xue;  Li, Peijun;  Lv, Junliang;  Wang, Zhoufeng;  Wu, Haijun;  Zheng, Weiying
Favorite  |  View/Download:138/0  |  Submit date:2022/04/02
Maxwell's equations  diffractive grating problem  biperiodic structures  adaptive finite element method  transparent boundary condition  a posteriori error estimate